# SDR AALA2020072329021

- Difficulty date: July 21, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 64,295 hours, 24,299 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Shield
- Part number: A1181030
- Condition: Defective
- Location: Aft Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED,  AFT FLIGHT ATTENDANT EMERGENCY FLASHLIGHT DOES NOT APPEAR TO BE CHARGING.  REPLACED FLASHLIGHT BATTERY (AALA202007229016), AND SAFETY SHIELD (AALA202007229021), AMM 25-65-00, OPERATIONAL CHECKED GOOD.
